Volume 4, Issue 9
Special volume AJAX in honor of René Schoof
Abstract:
We give a short summary of the main algebraic results of [Bandini & Longhi, 2026] on -modules (with an abelian pro--group and two different primes) and use them to provide an algebraic interpretation of known results on -parts of Iwasawa modules (such as class groups and duals of Selmer groups) in -extensions, which were previously obtained via -adic interpolation and/or special values of -functions. This algebraic approach leads to natural questions which could be the starting point for future research.
Citation:
Andrea Bandini and Ignazio Longhi. On the ℓ-part of Iwasawa modules in ℤp-extensions. Polynesian Journal of Mathematics, Volume 4, Issue 9, Pages 1–29. (Sept. 2026) DOI: 10.69763/polyjmath.4.9
Milestones:
Received 18 Feb 2026
Revised 4 May 2026
Accepted 17 May 2026
Published 28 Sep 2026
Communicated by Samuele Anni
The above content is published under the terms of the Creative Commons Attribution 4.0 International license.